MathSciNet Relay Station
MathSciNet bibliographic data
MR2601236 35K57 (34C37 34K10 35C07 92D25)
Lin, Guo; Li, Wan-Tong; Ma, Mingju Traveling wave solutions in delayed reaction diffusion systems with applications to multi-species models. Discrete Contin. Dyn. Syst. Ser. B 13 (2010), no. 2, 393–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement